# SDR VNAA0201005

- Difficulty date: January 6, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 17,295 hours, 15,684 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 3E25152
- Part serial: N582A
- Condition: Failed
- Location: Rt Prop
- Part time: 8,175 hours, 7,005 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE FLIGHT, THE CREW RECEIVED A RIGHT HAND PROPELLER HEAT FAIL AND RETURNED TO THE FIELD.  MAINTENANCE INSPECTED AND REPLACED THE BRUSH BLOCK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
